# SDR FDEA202204261233

- Difficulty date: April 26, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DENT ON HORIZONTAL STABILAIZER R/H SIDE LWR SKIN , SIZE : D=0.0231" L=2.79"   W=2.46" PERFORMED HOT BOND REPAIR PER SRM 51-70-10,REPAIR 4,REF. SRM 55-10-01-1A,FIG.   101,DETAIL I,TABLE I,NOTE I. REP. DIM. : 5.5".REP. LOC. :56" FROM I/B AND 3.5" FROM AUXILIARY   SPAR. REV. 135.0 17/1/22. REPAIR MATERIAL P/N:BMS 5-129, B/N: 2015D.    MAJOR REPAIR
